MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD TEXIUM SECONDARY SET SMARTSITE NEEDLE-FREE VALVE BAG ACCESS PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD TEXIUM SECONDARY SET SMARTSITE NEEDLE-FREE VALVE BAG ACCESS PORT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 70001B-07T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd texium secondary set smartsite needle-free valve bag access port had leakage.The following information was provided by the initial reporter: leaking at green texium bonded site during administration.Additional information received from the customer: what was the impact to the patient? infusion was slightly delayed.A pharmacy staff had to come in overnight to replace the administration line in order for proper infusion.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD TEXIUM SECONDARY SET SMARTSITE NEEDLE-FREE VALVE BAG ACCESS PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25510773
Report Number9616066-2026-01564
Device Sequence Number10552345
Product Code FPA
UDI-Device Identifier10885403240997
UDI-Public(01)10885403240997(10)25095251
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number70001B-07T
Device Lot Number25095251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown